# SDR 98FDEA00673

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564413
- Condition: Corroded
- Location: Bs 950-955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 150 CORROSION ON OUTBOARD FLANGE OF LT KEEL BEAM, BS 950 D+5.  *S/D*  REMOVED CORROSION FROM KEEL BEAM LT OUTBOARD FLANGE BS 950D+5 MATERIAL LOSS WAS .040 DEEP X 1 X 4.  FOUND AREA TO BE OUT OF LIMITS.  REPAIRED IAW FEDEX SR 27-53-023.
